advertisement
Question
Posted by: hannah | 2004/11/30

Am i having a negative effect to the contraceptive?

HI

I've been on the 3 month injection for the past year and i haven't stopped bleeding, i spot sometimes but most of the time it's a normal period. The nurses say nothing's wrong but i'm getting worried now. pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women do react this way to the injection. You should take the PIll to regularise your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Hannah | 2004/12/02

Thanks

Reply to Hannah
Posted by: lana | 2004/12/02

As far as I know you´re not suppose to have a period for the time you´re getting the injection. But as we all know all women are different. Maybe you should contact a gynae and just as if it is something to worry about.
Good luck

Reply to lana

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement